# SDR ASAA2017072321447

- Difficulty date: July 23, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 13,999 hours, 4,599 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 10512
- Condition: Seized
- Location: Left
- Part time: 14,020 hours, 4,609 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED, WILL NOT RESET.   ACFT GROUNDED.   OPERATED LEFT PACK WITH APU AS PNEUMATIC SOURCE, AFTER SEVERAL MINUTES, THE LEFT PACK TRIPS OFF, LT PACK TEMP INDICATOR CLIMBS TO 100 DEG C. PACK TRIP RESETS WHEN RESET BUTTON PUSHED. ACCOMPLISHED INITIAL EVALUATION OF B737-900 FIM 21-53 TASK 811 STEP E, NO AIRFLOW AT EXHAUST DUCT OUTLET NOTED.ACCOMPLISHED ALTERNATE DEACTIVATION PER B737-900 AMM 5-07-01 TABLE 3 ITEM 1. ACCOMPLISHED FIM 21-53-TASK 811 COMPLETE UP TO STEP F.3.(A) FOUND LT ACM SEIZED. ACM FAN IMPELLERS FOUND DAMAGED.  REMOVED & REPLACED ACM IAW AMM 21-51-04-400-802-002.  OPS AND LEAK CHECKED GOOD IAW AMM 21-51-04-400-802-002, STEPS I AND J.  ACCOMPLISHED AIR CONDITIONING PACKS RESTORATION IAW AMM 21-00-00-040-804, AND 21-00-00-440-801. REINSTALLED FWD CARGO BAY FWD BULKHEAD LINER.
